Bulletin (New Series) of the American Mathematical Society

Review: Jerry L. Kazdan, Prescribing the curvature of a Riemannian manifold

S. S. Chern

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987), 143-144.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553685

Citation

Chern, S. S. Review: Jerry L. Kazdan, Prescribing the curvature of a Riemannian manifold. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 143--144. https://projecteuclid.org/euclid.bams/1183553685


Export citation